Results 1 to 4 of 4
This is terrible...Adderall...Viagra...
  1. #1
    doc39 is offline New Member
    Join Date
    Aug 2007
    Posts
    2

    Default This is terrible...Adderall...Viagra...

    Hi,

    I am sitting here a very upset embarressed and impatient 20 yr old with an inability to get a full erection...I took adderall this past school year for part of the year and have been off of it for 3 months now...and never plan on taking it again...I feel that it gave me the disinterest i have in sexual activities...Prior to taking this medicine i had no problems at all and was very confident...now i feel that this drug ruined my sex life...What can I do? Do i need to take viagra? Any suggestions would be much appreciated!

    Doc39

  2. #2
    Dave87666 is offline Member
    Join Date
    May 2007
    Location
    NJ
    Posts
    459

    Default

    Go to a Dr. and get a recomendation to see an endochronologist(hormone Dr.) They can run tests to check your testostorone levels they may be low..Some males just happen to have a naturally low testostorone level,some naturally high,and some just plain normal...I'd say that low levels are the culprit...How is your sex drive?You can email if you'd rather speak in private... hitinthc1@aol.com

  3. #3
    doc39 is offline New Member
    Join Date
    Aug 2007
    Posts
    2

    Default

    Quote Originally Posted by Dave87666 View Post
    Go to a Dr. and get a recomendation to see an endochronologist(hormone Dr.) They can run tests to check your testostorone levels they may be low..Some males just happen to have a naturally low testostorone level,some naturally high,and some just plain normal...I'd say that low levels are the culprit...How is your sex drive?You can email if you'd rather speak in private... hitinthc1@aol.com
    Alright...How do I go about this without feeling really wierd telling my parents etc. I need to get this fixed...Before taking the adderall I was the man when it came to getting erections haha...but for real it was no problem at all...My sex drive has gone down as well as my ability to get an erection...I would say I was at a high testostorone level and now and low after having taken adderall.
    Thank you for the response...DOC39

  4. #4
    Dave87666 is offline Member
    Join Date
    May 2007
    Location
    NJ
    Posts
    459

    Default

    Just dont feel weird about it(just think how weird ot would be to have to tell a girl you were about to get with instead!) Def. get your hormone levels checked and just tell them about the adderal use....

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22